advertisement

Diabetes

Question
Posted by: Ovase | 2018/10/03

Q.

Heart beat is usually 100Bpm

Hello, Greetings!!! My Name is Ovase and I have been recently diagnosed with Diabetes. I was prescribed Metaformin 500 but after taking it for few months, I started loosing my appetite and my stomach always feel booted. I consult the same doctor again and told him the problem but he gave me some extra medication for a week and told me to continue with Metqformin as well. I did and I felt better for few days but same problem persists. I again went to see the doctor but still he was not willing to change the medication, then I changed my doctor and he stopped the Metqformin and he prescribed Ondero 5, Parit and Cibis , I have been taking this medication for few months now but my heart rate seems rather high, almost always 100 Bpm. I just wanted to know the reason of my High pulse rate, is it because of the medication or something else. Just for your information, I have a history of low Blood Pressure and My Galblader has also been removed as there was some polyps present and I work in a hill station which is about 2500 Mtrs above sea level

Expert's Reply

A.

Diabetes expert
- 2018/10/08

Hi

Of the tablets you are taking , the Cibis may be causing the increased heart. Suggest talking to your doctor about an alternative

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.